# SDR MTNA03281100003

- Difficulty date: March 28, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N910FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- Aircraft time: 23,968 hours, 27,484 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bracket
- Part number: 9442305
- Part serial: 1381
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 23,968 hours, 27,484 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ONE YEAR AND TWO YEAR INSPECTION THE NUMBER TWO ENGINE LEFT AFT LATERAL AIRFRAME MOUNT BRACKET WAS FOUND BROKEN.
